MAUDE Adverse Event Report: ARTHROCARE CORP. SPEEDLOCK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. SPEEDLOCK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number OM-7500
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a tka procedure, when pulling the threads into the anchor, a guide rail did not transport the thread further.This caused the thread to be pulled out of the seam.The speedlock was removed.The procedure was completed with a s+n back up device.The back-up device was used in the originally drilled bone hole no delay and no further complications were reported.
 
Event or Problem Description
It was reported that during a tka procedure, when pulling the threads into the anchor, a guide rail did not transport the thread further.This caused the thread to be pulled out of the seam.The speedlock was simply removed with the inserter.The procedure was completed with a s+n back up device.The back-up device was used in the originally drilled bone hole no delay and no further complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Per additional information received, the backup anchor was used in the same bone hole, therefore no bone voids were left in the patient.Additionally, the faulty anchor was easily removed with the device inserter which does not constitute a medical intervention but standard device use.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SPEEDLOCK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12833268
Report Number3006524618-2021-01026
Device Sequence Number4528935
Product Code MBI
UDI-Device Identifier00885556724675
UDI-Public885556724675
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Catalogue NumberOM-7500
Device Lot Number2076825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale